Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 7, Issue 2, Pages 111-124
http://dx.doi.org/10.1155/S1048953394000134

Some performance measures for vacation models with a batch Markovian arrival process

Université de Mons-Hainaut, Place Warocqué 17, Mons B-7000, Belgium

Received 1 November 1993; Revised 1 January 1994

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sadrac K. Matendo, “Some performance measures for vacation models with a batch Markovian arrival process,” Journal of Applied Mathematics and Stochastic Analysis, vol. 7, no. 2, pp. 111-124, 1994. https://doi.org/10.1155/S1048953394000134.